Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 50, NWS Philadelphia/Mount Holly

June 23, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 23, 2010, 3:08 PM EDT. It took effect at Jun 24, 2010, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2010, 3:08 PM EDT (19:08 UTC)
In effect from
Jun 24, 2010, 12:00 PM EDT
Expired
Jun 24, 2010, 8:00 PM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WHUS71 KPHI 231908
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EDT WED JUN 23 2010

ANZ450-451-240900-
/O.NEW.KPHI.SC.Y.0050.100624T1600Z-100625T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
308 PM EDT WED JUN 23 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT
THURSDAY. 

WEST WINDS ARE EXPECTED TO INCREASE PRECEDING THE ARRIVAL OF A
COLD FRONT ON THURSDAY. WIND GUSTS ARE FORECAST TO REACH SMALL
CRAFT ADVISORY CRITERIA DURING THE AFTERNOON AND EARLY EVENING.
BECAUSE THE AIR MASS IS GOING TO BE RELATIVELY WARM, MOST OF THE
SMALL CRAFT ADVISORY GUSTS SHOULD OCCUR AT OR NEAR THE SHORE AND
INLETS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TFG
3 follow-up statements
335 
WHUS71 KPHI 240846
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 AM EDT THU JUN 24 2010

ANZ450-451-250000-
/O.CON.KPHI.SC.Y.0050.100624T1600Z-100625T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
446 AM EDT THU JUN 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
EDT THIS EVENING...

SOUTHWEST WINDS ARE EXPECTED TO INCREASE TODAY AHEAD OF THE ARRIVAL
OF A COLD FRONT THIS EVENING. WIND GUSTS ARE FORECAST TO REACH
THE SMALL CRAFT ADVISORY CRITERION OF 25 KNOTS DURING THE
AFTERNOON AND EARLY EVENING. BECAUSE OF A STRONG MARINE
LAYER...SMALL CRAFT ADVISORY GUSTS SHOULD BE CONFINED TO AREAS AT
OR NEAR THE SHORE AND INLETS. SEAS ARE EXPECTED TO REMAIN BELOW
THE ADVISORY CRITERION OF 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
735 
WHUS71 KPHI 241845
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EDT THU JUN 24 2010

ANZ450-451-250000-
/O.CON.KPHI.SC.Y.0050.000000T0000Z-100625T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
245 PM EDT THU JUN 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

SOUTHWEST WINDS WILL CONTINUE GUSTING TO NEAR 25 KT AHEAD OF A
COLD FRONT ADVANCING EASTWARD AROUND 30 TO 40 KT. BECAUSE OF A
STRONG MARINE LAYER...SMALL CRAFT ADVISORY GUSTS SHOULD BE
CONFINED TO AREAS AT OR NEAR THE SHORE AND INLETS. SEAS ARE
EXPECTED TO REMAIN BELOW THE ADVISORY CRITERION OF 5 FEET.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE COASTAL
WATERS UNTIL 8 PM. A FEW ISOLATED GUSTS IN EXCESS OF 25 KT ARE
POSSIBLE IN THUNDERSTORMS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JJM
046 
WHUS71 KPHI 250000
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT THU JUN 24 2010

ANZ450-451-250100-
/O.CAN.KPHI.SC.Y.0050.000000T0000Z-100625T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
800 PM EDT THU JUN 24 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SMALL CRAFT
ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 1:13 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 23, 1:13 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EDT WED JUN 23 2010

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE REGION TODAY.
LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES STATES TONIGHT
AND THEN ACROSS EASTERN CANADA THURSDAY. IT WILL CAUSE A COLD
FRONT TO MOVE OVER THE AREA LATER THURSDAY. ANOTHER HIGH
PRESSURE AREA WILL AFFECT THE WEATHER FRIDAY AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WARM FRONT HAS PASSED THROUGH AND THE HOT AND HUMID AIR-MASS
FROM THE SOUTH WILL BE ACROSS THE REGION TODAY THROUGH THURSDAY.
THERE WILL BE SOME MODEST RIDGING ALOFT AND AT THE SFC...SO THE
CHC FOR ANY CONVECTION ARE LOW ENOUGH TO NOT INCLUDE IN THE FCST.
HIGH TEMPERATURES WILL BE IN THE UPPER 80S TO LOW 90S MOST AREAS
WITH SOME MID 90S IN THE HIGHLY URBANIZED AREAS. THE HEAT WARNING
HAS BEEN CONTINUED AS FROM THE PREVIOUS FCSTS. THE HIGH TEMPERATURE
RECORDS FOR TODAY AND THURSDAY ARE INCLUDED IN THE CLIMATE SECTION
BELOW.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A HUMID NIGHT WITH AN APPROACHING LOW/FRONT FROM THE WEST WILL
MEAN A SMALL CHC FOR THUNDERSTORMS ACROSS THE NORTH WELL AFTER
DARK. THE SPC HAS INDICATED A SLIGHT CHC FOR SEVERE WEATHER WITH
THE POSSIBILITY OF A WEAKENING MCS ADVANCING ACROSS THE AREAS
NORTH OF OUR CWA. DAMAGING WINDS/LARGE HAIL MAY ACCOMPANY ANY SVR
STORMS LATER TONIGHT.

THE LOW WILL PASS ACROSS THE LOWER GREAT LAKES AND CANADA THURSDAY
AND THURSDAY NIGHT. AN ATTACHED COLD FRONT WILL PASS THE REGION.
THE CHC POPS FROM THE PREVIOUS FORECAST STILL LOOK GOOD SO ONLY
SMALL CHANGES WERE MADE TO THEM. THERE APPEARS TO BE SOME DECENT
CAPE VALUES AND WIND SHEAR FOR THE AREA...SO ALTHOUGH WE ARE NOT
IN A SLIGHT RISK FOR ANY SEVERE WEATHER NOW...IT WILL HAVE TO BE
WATCHED IN SUBSEQUENT OUTLOOKS.

IT WAS DECIDED TO EXPAND THE HEAT WARNING INTO THURSDAY...SINCE
THE FCST TEMPERATURES AND DEW POINTS ARE ESSENTIALLY THE SAME THU
AS TODAY.

THE CHCS FOR SHOWERS/TSTMS DECREASE THU NIGHT AS THE COLD FRONT
PASSES THROUGH. FRIDAY WILL FEATURE FAIR WEATHER WITH COOLER AND
DRIER CONDITIONS. HIGHS WILL BE IN THE MID TO UPPER 80S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AT THE START OF THE PERIOD, WEAK HIGH PRESSURE WILL BE SITUATED
ACROSS THE AREA, AND THIS WILL YIELD FAIR AND DRY WEATHER THROUGH
THE REGION. SLIGHT CHANCE POPS ARE INTRODUCED ON SUNDAY AS A WEAK
BOUNDARY WILL BE NEARBY. A SOUTHWESTERLY FLOW WILL RETURN TO THE
AREA, AND THE HEAT AND HUMIDITY WILL BUILD ACROSS THE REGION FOR
SUNDAY INTO MONDAY. 90 DEGREE TEMPERATURES ARE EXPECTED THROUGH OUR
CENTRAL AND SOUTHERN ZONES AT THIS TIME. AS THE BOUNDARY PASSES
THROUGH, CHANCE POPS FOR SHOWERS AND THUNDERSTORMS ARE MAINTAINED
FOR MONDAY AND INTO EARLY TUESDAY. DRY WEATHER IS EXPECTED THEN
THROUGH THE END OF THE PERIOD. COOLER CONDITIONS WITH TEMPERATURES
CLOSER TO NORMAL ARE ALSO ANTICIPATED FOR TUESDAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE SOON TO BE ISSUED TAFS WILL BE CARRYING A PREDOMINATELY VFR
FORECAST. FOR THIS AFTERNOON SOME FAIR WEATHER VFR CU WILL BE
AROUND BELOW A CIRRUS CANOPY. MOISTURE IS FORECAST TO BE TOO
LIMITED FOR IT TO BECOME A CIG (ESPECIALLY FOR ANY LENGTH OF TIME).
WINDS ALOFT ARE WEAKENING FROM THE WEST AND PEAK GUSTS SHOULD BE
LESS THAN 20 KNOTS. ON THE OTHER HAND, THE WINDS SHOULD BE STRONG
ENOUGH TO KEEP THE SEA BREEZE PRETTY MUCH AT BAY THIS AFTERNOON.
OUR HI RESOLUTION MODEL IS SUGGESTING IF THERE IS ANY INFILTRATION
IT SHOULD BE INTO PART OF DELAWARE BAY AND MAYBE REACHING KMIV AND
KACY AT ABOUT 22Z.

FOR TONIGHT WE SHOULD GET SOME MIDDLE AND HIGH LEVEL CONVECTIVE
DEBRIS CLOUDINESS FROM THE GREAT LAKES CONVECTION, BEST CHANCES AT
KABE AND KRDG. BECAUSE DEW POINTS HAVE DROPPED THIS AFTERNOON, WE
CONTINUED TO CARRY LIGHT HAZE TOWARD DAWN AT ONLY OUR MORE
FOG/HAZE PRONE TERMINALS.

A COLD FRONT IS FORECAST TO APPROACH OUR AREA ON THURSDAY. WINDS
PRECEDING IT ARE EXPECTED TO INCREASE FROM THE WEST AND BECOME
GUSTY. PEAK WIND GUSTS FOR NOW ARE FORECAST AT AROUND 25KTS, BUT
MIGHT VERIFY CLOSER TO AROUND 30KT. THE WESTERLY WIND AND THE
FORECAST SPLIT IN UPPER AIR IMPULSES WILL KEEP US IN A RELATIVELY
LOWER CHANCE FOR CONVECTION DURING THURSDAY AFTERNOON. BECAUSE
AREAL COVERAGE IS EXPECTED TO BE SCATTERED AT BEST AND CONFIDENCE
OF IT AFFECTING ANY ONE TERMINAL IS LOW AT THIS POINT, NO CB(S)
WERE CARRIED AS A CLOUD GROUP WITH THIS PACKAGE.

OUTLOOK...
VFR CONDITIONS SHOULD PREVAIL INTO SATURDAY DAY. NEXT CHANCE FOR
MARGINAL VFR OR IFR CONDITIONS AT TIMES WILL COME SATURDAY NIGHT
INTO MONDAY AS A SERIES OF FRONTS ARE EXPECTED TO PASS THROUGH THE
REGION.

&&

.MARINE...
TRANQUIL CONDITIONS ARE EXPECTED INTO THURSDAY, WHEN AN ADVANCING
COLD FRONT WILL CAUSE THE GRADIENT TO BEGIN TO TIGHTEN SOMEWHAT.
SOUTHWEST WINDS IN ADVANCE OF THE FRONT WILL INCREASE SOME, BUT FOR
NOW WE ARE FORECASTING THE MARINE LAYER TO BE STRONG ENOUGH TO KEEP
WINDS BELOW THE ADVISORY CRITERION, ALTHOUGH WINDS ALONG THE SHORE
LINE MAY WELL END UP GUSTING TO OR ABOVE 25 KNOTS FOR A TIME. WE ARE
AVOIDING ISSUING ANY ADVISORY WITH THIS FORECAST, BUT THAT MAY
CHANGE EVENTUALLY. SEAS ARE NOT FORECAST TO REACH THE ADVISORY
CRITERION.

WINDS ARE EXPECTED TO RELAX IN THE WAKE OF THE COLD FRONT THURSDAY
NIGHT. NO ADVISORIES ARE FORESEEN THROUGH THE WEEKEND.

THE ENHANCED RIP CURRENT RISK WILL BE LOW TODAY.

&&

.CLIMATE...
HERE ARE THE RECORDS HIGHS FOR OUR CLIMATE SITES FOR TODAY AND
THURSDAY RESPECTIVELY.

PHL... 97 IN 1888 AND 99 IN 1923
ABE... 95 IN 1965 AND 98 IN 1923
ACY... 98 IN 1988 AND 96 IN 1966
ILG...100 IN 1894 AND 102 IN 1894
TTN... 97 IN 1894 AND 98 IN 1894
GED...100 IN 1988 AND 96 IN 1988
RDG... 96 IN 1908 AND 98 IN 1943
MPO... 90 IN 1908 AND 92 IN 1914.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THURSDAY FOR PAZ067>071.
NJ...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THURSDAY FOR NJZ015-
     017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THURSDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...KLINE
AVIATION...GIGI
MARINE...DELISI
CLIMATE...DELISI
Hazardous weather outlook, Jun 23, 3:30 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT WED JUN 23 2010

DEZ001-NJZ015-017>019-PAZ067>071-240730-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
330 AM EDT WED JUN 23 2010

...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-008-PAZ054-055-060>062-240730-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
330 AM EDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

IT WILL BE A HOT AND HUMID DAY. TAKE EXTRA PRECAUTIONS TO KEEP
YOURSELF SAFE FROM THE HEAT. DRINK PLENTY OF WATER AND TRY TO
AVOID BEING OUTDOORS FOR PROLONGED PERIODS.

THE STORMS PREDICTION CENTER HAS INDICATED THAT A SLIGHT RISK FOR
SEVERE THUNDERSTORMS MAY OCCUR. THE MOST LIKELY TIME FOR THE
THUNDERSTORMS WOULD BE LATER WEDNESDAY NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

IT WILL BE A HOT AND HUMID DAY. TAKE EXTRA PRECAUTIONS TO KEEP
YOURSELF SAFE FROM THE HEAT. DRINK PLENTY OF WATER AND TRY TO
AVOID BEING OUTDOORS FOR PROLONGED PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-NJZ009-010-012>014-016-020>027-
240730-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
330 AM EDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

IT WILL BE A HOT AND HUMID DAY. TAKE EXTRA PRECAUTIONS TO KEEP
YOURSELF SAFE FROM THE HEAT. DRINK PLENTY OF WATER AND TRY TO
AVOID BEING OUTDOORS FOR PROLONGED PERIODS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

IT WILL BE A HOT AND HUMID DAY. TAKE EXTRA PRECAUTIONS TO KEEP
YOURSELF SAFE FROM THE HEAT. DRINK PLENTY OF WATER AND TRY TO
AVOID BEING OUTDOORS FOR PROLONGED PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-240730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 AM EDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 23, 12:02 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1202 PM EDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND DMG     RISING SUN              39.70N 76.06W
06/22/2010                   CECIL              MD   TRAINED SPOTTER

            LARGE TREE ABOUT 16 INCHES IN DIAMETER DOWN ACROSS
            STEVENS ROAD IN RISING SUN.

0610 PM     HAIL             3 NW KEMBLESVILLE       39.78N 75.86W
06/22/2010  E0.88 INCH       CHESTER            PA   TRAINED SPOTTER

            NICKEL AND SOME QUARTER SIZE HAIL REPORTED IN NEW LONDON.

0615 PM     HAIL             KEMBLESVILLE            39.75N 75.82W
06/22/2010  E0.25 INCH       CHESTER            PA   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN KEMBLESVILLE.

0628 PM     TSTM WND DMG     ELKTON                  39.60N 75.82W
06/22/2010                   CECIL              MD   TRAINED SPOTTER

            NUMEROUS REPORTS ACROSS NORTHEASTERN CECIL COUNTY OF
            TREES, WIRES, AND A POWER POLE DOWN. TIME OF DAMAGE
            ESTIMATED BY RADAR.

0633 PM     HAIL             NEWARK                  39.68N 75.76W
06/22/2010  E1.00 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN NEWARK.

0640 PM     TSTM WND GST     BEAR                    39.62N 75.68W
06/22/2010  M62.00 MPH       NEW CASTLE         DE   TRAINED SPOTTER

            MEASURED WIND GUST OF 62MPH AND QUARTER SIZE HAIL
            REPORTED IN BEAR.

0642 PM     HAIL             NEWARK                  39.68N 75.76W
06/22/2010  E1.00 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN NEWARK.

0644 PM     HAIL             BEAR                    39.62N 75.68W
06/22/2010  E1.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL REPORTED IN BEAR.

0645 PM     HAIL             BEAR                    39.62N 75.68W
06/22/2010  E0.88 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN BEAR.

0721 PM     HAIL             GREENWICH               39.39N 75.34W
06/22/2010  E1.00 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN GREENWICH.

0730 PM     TSTM WND DMG     LANGHORNE               40.18N 74.92W
06/22/2010                   BUCKS              PA   PUBLIC

            A WORKER AT SESAME PLACE REPORTED EXTENSIVE DAMAGE TO
            THEIR PROPERTY. NUMEROUS TREES DOWN, AS WELL A FENCES
            BLOWN OVER, WITH TABLES AND UMBRELLAS BLOWN AROUND.

0749 PM     HAIL             NEWPORT                 39.30N 75.18W
06/22/2010  E0.50 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN NEWPORT.

0752 PM     TSTM WND DMG     SW KENNEDYVILLE         39.30N 76.00W
06/22/2010                   KENT               MD   EMERGENCY MNGR

            TREE AND WIRES DOWN NEAR WORTON.

0754 PM     HAIL             NEWPORT                 39.30N 75.18W
06/22/2010  E0.75 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN NEWPORT.

0811 PM     HAIL             SUDLERSVILLE            39.19N 75.86W
06/22/2010  E1.00 INCH       QUEEN ANNE'S       MD   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN SUDLERSVILLE.

0815 PM     FUNNEL CLOUD     GLASGOW                 39.60N 75.75W
06/22/2010                   NEW CASTLE         DE   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED OVER GLASGOW.

0900 PM     HAIL             GREEN CREEK             39.05N 74.90W
06/22/2010  E0.50 INCH       CAPE MAY           NJ   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN GREEN CREEK.

0907 PM     HAIL             NORTH WILDWOOD          39.00N 74.80W
06/22/2010  E0.25 INCH       CAPE MAY           NJ   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN NORTH WILDWOOD.

0928 PM     TSTM WND DMG     4 WSW CHESTERBROOK      38.95N 76.35W
06/22/2010                   QUEEN ANNE'S       MD   EMERGENCY MNGR

            EXTENSIVE TREE DAMAGE ALONG ROUTE 8 SOUTH OF THE WILLIAM
            PRESTON LANE JR MEMORIAL BRIDGE, ESPECIALLY BETWEEN BATTS
            NECK RD AND MATAPEAKE FARM LN.

0950 PM     TSTM WND DMG     EASTON                  38.77N 76.07W
06/22/2010                   TALBOT             MD   EMERGENCY MNGR

            POWER LINE DOWN IN EASTON

0955 PM     TSTM WND DMG     CAMDEN                  39.11N 75.55W
06/22/2010                   KENT               DE   LAW ENFORCEMENT

            TREE DOWN AT STATE POLICE STATION IN CAMDEN.

1010 PM     TSTM WND DMG     1 NNE SMITHVILLE        38.79N 75.72W
06/22/2010                   SUSSEX             DE   EMERGENCY MNGR

            TREES SCATTERED AROUND THE COUNTY

1055 PM     TSTM WND DMG     LEWES                   38.78N 75.15W
06/22/2010                   SUSSEX             DE   COUNTY OFFICIAL

            MANY ELECTRICAL WIRES DOWN NEAR LEWES.

1056 PM     TSTM WND DMG     MILLSBORO               38.59N 75.29W
06/22/2010                   SUSSEX             DE   EMERGENCY MNGR

            TREE DOWN IN THE MILLSBORO AREA.

&&

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:05 PM EDTSpecial Marine WarningPHI25 min
Jun 22, 8:14 PM EDTSpecial Weather StatementPHICape May61 min
Jun 22, 8:18 PM EDTSpecial Weather StatementPHIMonmouth57 min
Jun 22, 8:26 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland49 min
Jun 22, 8:32 PM EDTSpecial Marine WarningPHI58 min
Jun 22, 8:37 PM EDTSpecial Marine WarningPHI38 min
Jun 22, 9:16 PM EDTSpecial Marine WarningPHI59 min
Jun 22, 10:27 PM EDTSpecial Marine WarningPHI48 min
Jun 22, 10:36 PM EDTSpecial Weather StatementPHICape May, Cumberland54 min
Jun 22, 11:00 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland35 min
Jun 22, 11:11 PM EDTSpecial Marine WarningPHI94 min
Jun 22, 8:00 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's30 min
Jun 22, 8:29 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's46 min
Jun 22, 9:12 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot18 min
Jun 22, 9:33 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's27 min
Jun 22, 9:39 PM EDTSpecial Weather StatementPHICaroline66 min
Jun 22, 9:46 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot59 min

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.